# SDR FDEA200909083269

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: A2557379820000
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT ; THE AFT SEAL DEPRESSOR IS CRACKED AT FRAME 65.  REMOVED AFT DOOR CUTOUT, AFT SEAL DEPRESSOR AT FRAME 65 AND REPLACED IAW SRM 51-40-21; PARA 5.  REMOVED AND INSTALLED PANEL 162 IAW AMM 25-56-11-2.  FABBED SEAL DEPRESSOR ON NR N00530.
